MAUDE Adverse Event Report: MEDIVATORS INC. ADVANTAGE PLUS ENDOSCOPE REPROCESSING SYSTEM

MEDIVATORS INC. ADVANTAGE PLUS ENDOSCOPE REPROCESSING SYSTEM
Model Number 1-2-510.003
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found that the lid of the unit was broken due to the damage sustained during the time of the reported event.To resolve the issue, the technician replaced the lid.The unit was tested, confirmed to be operating according to specifications, and returned to service.The technician counseled the user facility on proper use and operation of the advantage plus endoscope reprocessing system.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that an employee left their arm in the way of the closing lid of their advantage plus endoscope reprocessing system.Medical treatment was sought; however, it is unknown if medical treatment was administered.

Brand Name
ADVANTAGE PLUS ENDOSCOPE REPROCESSING SYSTEM
Common Device Name
ADVANTAGE PLUS ENDOSCOPE REPROCESSING SYSTEM
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23618864
Report Number2150060-2025-00038
Device Sequence Number13252342
Product Code FEB
UDI-Device Identifier00677964044755
UDI-Public(01)00677964044755(11)220331
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K102996
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1-2-510.003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Initial Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown